# SDR 95ZZZX5931

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421CV
- Make and model: Cessna 421C
- Aircraft serial: 421C0703
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Arm
- Condition: Misadjusted
- Location: Rt Gr Door
- Part time: 4,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR WOULD NOT UNLOAD IN UP POSITION WHEN RETRACTED IN SHOP.  FOUND RIGHT GEAR DOOR OUTBOARD END HAD LOOSE LOCKNUT.  SUSPECT MECHANIC ADJUSTED DOOR AND DID NOT TIGHTEN NUT.  IF DOOR WAS LATER DISCONNECTED, THE CONTROL ARM COULD HAVE BEEN MOVED INADVERTENTLY WHICH COULD KEEP THE GEAR FROM RETRACTING FULLY.  READJUSTED CONTROL ARM AND TIGHTENED NUTS.  OPS CHECK SATISFACTORY.
